# SDR SWIA201438539

- Difficulty date: July 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 32,072 hours, 26,572 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RETURN TO THE FIELD WHEN A EICAS SCREEN WENT BLANK.  REPLACED DISPLAY.  CHECKED GOOD.
